# SDR YENA2025081800846

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 02871
- Aircraft time: 69,701 hours, 24,859 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665709
- Part serial: A10350RP
- Condition: Failed
- Location: Zone 200
- Part time: 69,341 hours, 25,053 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 133, MCO-SJU.R2 DOOR SHOWS DISARMED IN FLIGHT . SHOWS ARMED ON THE GROUND. ARM HANDLE DOES NOT STAY DOWN IN FLIGHT ; R/R RH 2 DOOR AFT ESCAPE-SLIDE RAFT IAW AMM 25-62-44-400-803-A. OPS CKS PERFORMED NORMAL AT THIS TIME.
